# SDR C2XA08ON070

- Difficulty date: January 19, 2008
- Submitted: January 31, 2008
- Operation: Air carrier
- Aircraft: N11191
- Make and model: Emb EMB-145LR
- Aircraft serial: 1450935
- Aircraft time: 6,657 hours, 3,558 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Condition: Deployed
- Location: Wing
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLT 0054 - MCI TO TUS - SPOILERS DEPLOYED ON TAKEOFF ROLL ABORTED T/O AT 10KNOTS.  FLIGHT CREW FULLY DISENGAGED GUSTLOCK AND AIRCRAFT DEPARTED NO MX ACTION WAS REQUIRED.  AIRCRAFT WAS RELEASED FOR SERVICE.
